# SDR SIMA20120802002

- Difficulty date: August 2, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N733KR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145368
- Aircraft time: 26,028 hours, 22,833 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX681787
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4550, CREW REPORTED THAT DURING CRUISE, RECEIVED A HYDRAULIC 1 LOW QTY ADVISORY FOLLOWED BY HYDRAULIC  SYSTEM 1 FAIL.  FOLLOWED AOM PROCEDURES AND HYDRAULIC POWER WAS NOT RECOVERED.  DIVERTED AND DECLARED AN EMERGENCY.  AIRCRAFT LANDED SAFELY WITHOUT INCIDENT.   FLUID WAS POURING OUT OF THE NR 1 ENGINE.  SHUT DOWN ENGINE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 EDP IAW AMM 29-10-03.  OPS AND LEAK CHECKED GOOD.  REMOVED AND REPLACED THE HYDRAULIC PRESSURE LINE IAW AMM 29-10-20.  OPS AND LEAK CHECKED GOOD.  REMOVED AND REPLACED FILTER ELEMENT IAW AMM 29-10-08.  OPS AND LEAK CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
